# SDR A6WA200840238

- Difficulty date: March 19, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 12,735 hours, 12,561 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PAX DOOR STAIR AFT DRAG ANGLE.  AFT DRAG ANGLE REPAIRED IAW REO 601R-52-11-513 REV A.  (M)
